Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Irregular periods, hormonal medication, sore breasts and swollen, sexually active

I am 28 years old, and I have been facing irregularities with my period since December 2011. In December i got my period on the 14th, January on the 22de (39 days cycle), in February i got my period twice on the 12th and 28th. In march I did not get my period so i consulted my gynecologist and she did an echo and said that everything is normal, but gave me hormone pills for 5 day, after which i got my period on April 18. On my i got my period on the 6th and now we are the 24th and i am feeling the symptoms, my breast are soar, and I am swollen. I am to be married on in august, I am sexually active but we use protection. Please advice
Asked On : Sun, 27 May 2012
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Endocrinologist 's  Response
Dear ma'm, hi! i understand irregular periods are a big risk for unplanned pregnanacies and even a threat to planned ones. please check your thyroid balance, check your LH, FSH, Estradiol, 17 (OH)P. and you can discuss the reports with us. regards!
Answered: Wed, 30 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor